# SDR R61A2024091000394

- Difficulty date: August 20, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 42,149 hours, 31,980 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066018001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - BETWEEN STGR.29L TO STGR.28L AT FR.84 SHEAR CLIP HAS SUSPECTED CORROSION.  REMOVED AND REPLACED SHEAR CLIP BETWEEN STGR.29L TO STGR.28L AT FR.84. REF EMB SRM 51-40-08. RESTORED SURFACE PROTECTION. REF SRM 51-23-06 AND CIC PER CPM 51-25-00
